The Confidence Interval of the Estimator of the Periodic Intensity Function in the Presence of Power Function Trend on the Nonhomogeneous Poisson Process

Ikhsan Maulidi, Bonno Andri Wibowo, Nina Valentika, Muhammad Syazali, Vina Apriliani


The nonhomogeneous Poisson process is one of the most widely applied stochastic processes. In this article, we provide a confidence interval of the intensity estimator in the presence of a periodic multiplied by trend power function. This estimator's confidence interval is an application of the formulation of the estimator asymptotic distribution that has been given in previous studies. In addition, constructive proof of the convergent in probability has been provided for all power functions.


asymptotic distribution; confident interval; intensity function; Poisson process.

Full Text:



S. Ghahramani, Fundamentals of Probability: With Stochastic Processes, Third Edition. New Jersey: Pearson Prentice Hall, 2005.

D. J. Daley and D. Vere-Jones, “Basic properties of the Poisson process,” An Introd. to Theory Point Process. Vol. I Elem. Theory Methods, pp. 19–40, 2003.

G. Last and M. Penrose, Lectures on the Poisson Process (Vol. 7). Cambridge University Press, 2017.

J. Geng, W. Shi, and G. Hu, “Bayesian nonparametric nonhomogeneous poisson process with applications to usgs earthquake data,” arXiv Prepr. arXiv1907.03186, 2019.

F. Grabski, “Nonhomogeneous Poisson process and compound Poisson process in the modelling of random processes related to road accidents,” J. KONES, vol. 26, no. 1, pp. 39–46, 2019.

E. Lawrence, S. Vander Wiel, C. Law, S. B. Spolaor, and G. C. Bower, “The nonhomogeneous poisson process for fast radio burst rates,” Astron. J., vol. 154, no. 3, p. 117, 2017.

R. Helmers and I. W. Mangku, “Estimating the intensity of a cyclic Poisson process in the presence of linear trend,” Ann. Inst. Stat. Math., vol. 61, no. 3, pp. 599–628, 2009.

I. W. Mangku, “Estimating the intensity obtained as the product of a periodic function with the linear trend of a non-homogeneous Poisson process,” Far East J. Math. Sci., vol. 51, pp. 141–150, 2011.

W. Ismayulia, I. W. Mangku, and S. Siswandi, “Pendugaan komponen periodik fungsi intensitas berbentuk fungsi periodik kali tren linear suatu proses Poisson non-homogen,” J. Math. Its Appl., vol. 12, no. 1, pp. 49–62, 2013.

I. W. Mangku, R. Budiarti, Taslim, and Casman, “Estimating the intensity obtained as the product of a periodic function with the quadratic trend of a non-homogeneous Poisson process,” Far East J. Math. Sci., vol. 82, no. 1, pp. 33–44, 2013.

I. W. Mangku, Siswadi, and R. Budiarti, “Consistency of a kernel-type estimator of the intensity of the cyclic Poisson process with the linear trend,” J. Indones. Math. Soc., vol. 15, no. 1, pp. 37–48, 2009.

R. Helmers and I. W. Mangku, “Predicting a cyclic Poisson process,” Ann. Inst. Stat. Math., vol. 64, no. 6, pp. 1261–1279, 2012.

N. Leonenko, E. Scalas, and M. Trinh, “The fractional non-homogeneous Poisson process,” Stat. Probab. Lett., vol. 120, pp. 147–156, 2017.

W. Erliana, “Pendugaan Tipe Kernel Umum untuk Intensitas Berupa Fungsi Periodik Kali Tren Fungsi Pangkat Proses Poisson Nonhomogen,” Institut Pertanian Bogor, 2014.

I. Maulidi, I. W. Mangku, and H. Sumarno, “Strong consistency of kernel-type estimator for the intensity obtained as the product of a periodic function with the power function trend of non-homogeneous poisson process,” Br. J. Appl. Sci. Technol., vol. 9, no. 4, pp. 383–387, 2015.

I. Maulidi, M. Ihsan, and V. Apriliani, “The numerical simulation for asymptotic normality of the intensity obtained as a product of a periodic function with the power trend function of a nonhomogeneous Poisson process,” Desimal J. Mat., vol. 3, no. 3, pp. 271–278, 2020.

R. Helmers, I. W. Mangku, and R. Zitikis, “Consistent estimation of the intensity function of a cyclic Poisson process,” J. Multivar. Anal., vol. 84, no. 1, pp. 19–39, 2003.

N. Valentika, I. W. Mangku, and W. Erliana, “Strong consistency and asymptotic distribution of estimator for the intensity function having form of periodic function multiplied by power function trend of a Poisson process,” Int. J. Eng. Manag. Res., vol. 8, no. 2, pp. 232–236, 2018.

R. J. Serfling, Approximation Theorems of Mathematical Statistics. John Wiley & Sons, 1980.

R. V. Hogg, J. McKean, and A. T. Craig, Introduction to Mathematical Statistics (6th Edition). Pearson Education, 2005.

R. M. Dudley, Real Analysis and Probability. Wardswort & Brooks, 1989.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.